# SDR MWEA010271

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911432
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OUTER SKIN IS CRACKED IN 3 PLACES AT CANTED STATION 895.  ONE CRACK IS BETWEEN LONGERON 3 & 4 LEFT AND 2 CRACKS ARE BETWEEN LONGERON 4 & 5 LEFT.  FABRICATED, DRILLED, LOCATED AND INSTALLED REPAIR.
